Nurofen Tension Headache Caplets 24s
- Tension Headache
Nurofen Tension Headache comes in packs of:
- 12 caplets
- 24 caplets
- Contains 342mg of ibuprofen lysine (equivalent to 200mg ibuprofen)
Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist, see your healthcare professional.
Always read the label.
Suitable for Vegetarians.